# SDR CA101206021

- Difficulty date: December 3, 2010
- Submitted: March 15, 2011
- Operation: Air carrier
- Make and model: Boeing 737-7
- Aircraft time: 2,530 hours
- Engine: Cfmint CFM567B22
- System (JASC): 2612 · Fire Detection
- Part: Control Panel
- Part number: 4739551
- Condition: Failed
- Location: Fire Suppression
- Stage of operation: DE
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

(CAN) ON 3 DECEMBER 2010, THE FLIGHT CREW ON SUBJECT AIRCRAFT ENROUTE REPORTED THE FOLLOWING:  "DESCENDING THRU 9000 FT, AFT CARGO FIRE INDICATION. DISCHARGE BOTTLE AND FIRE WENT OUT AFTER 4 MINUTES."  AN UNEVENTFUL LANDING WAS MADE. THE AIRCRAFT STOPPED ON THE TAXI WAY AND THE CFR TEAM WAS CALLED OUT. INSPECTION OF THE AFT CARGO COMPARTMENT REVEALED NO INDICATION OF A FIRE. THE AIRCRAFT WAS RELEASED AND PARKED AT THE GATE FOR MAINTENANCE INVESTIGATION.  THE REPORT COULD NOT BE DUPLICATED. OPERATOR REPLACED THE FIRE CONTROL PANEL P/N 473955-1 PRECAUTIONARY. BOTH FIRE EXTINGUISHER BOTTLES WERE REPLACED AND THE SYSTEM REFURBISHED.
